# SDR CALA2025120311729

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N24505
- Make and model: Airbus A321-271NX
- Aircraft serial: 11661
- Aircraft time: 5,587 hours, 2,017 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cover
- Part number: D5754052520200A
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 1ST FLAP TRACK  PIVOT COVER MISSING.   REPLACED MISSING COVER REF AMM 57-55-11 PARTS USED: D5754052520200A,QTY :1
